zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A hybrid approximation method for equilibrium and fixed point problems for a monotone mapping and a nonexpansive mapping. (English) Zbl 1163.49003
Summary: The purpose of this paper is to present an iterative scheme by a hybrid method for finding a common element of the set of fixed points of a nonexpansive mapping, the set of solutions of an equilibrium problem and the set of solutions of the variational inequality for $\alpha $-inverse-strongly monotone mappings in the framework of a Hilbert space. We show that the iterative sequence converges strongly to a common element of the above three sets under appropriate conditions. Additionally, the idea of our results are applied to find a zero of a maximal monotone operator and a strictly pseudocontractive mapping in a real Hilbert space.

MSC:
49J40Variational methods including variational inequalities
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
47H05Monotone operators (with respect to duality) and generalizations
49M30Other numerical methods in calculus of variations
47J20Inequalities involving nonlinear operators
WorldCat.org
Full Text: DOI
References:
[1] Blum, E.; Oettli, W.: From optimization and variational inequalities to equilibrium problems, Math. student 63, 123-145 (1994) · Zbl 0888.49007
[2] Combettes, P. L.; Hirstoaga, S. A.: Equilibrium programming in Hilbert spaces, J. nonlinear convex anal. 6, 117-136 (2005) · Zbl 1109.90079
[3] Flam, S. D.; Antipin, A. S.: Equilibrium progamming using proximal-link algorithms, Math. program. 78, 29-41 (1997) · Zbl 0890.90150 · doi:10.1007/BF02614504
[4] Genel, A.; Lindenstrass, J.: An example concerning fixed points, Israel J. Math. 22, 81-86 (1975) · Zbl 0314.47031 · doi:10.1007/BF02757276
[5] Goebel, K.; Kirk, W. A.: Topics in metric fixed point theory, (1990) · Zbl 0708.47031
[6] Iiduka, H.; Takahashi, W.: Strong convergence theorems for nonexpansive mapping and inverse-strong monotone mappings, Nonlinear anal. 61, 341-350 (2005) · Zbl 1093.47058 · doi:10.1016/j.na.2003.07.023
[7] Kirk, W. A.: Fixed point theorem for mappings which do not increase distance, Amer. math. Monthly 72, 1004-1006 (1965) · Zbl 0141.32402 · doi:10.2307/2313345
[8] Lia, L.; Song, W.: A hybrid of the extragradient method and proximal point algorithm for inverse strongly monotone operators and maximal monotone operators in Banach spaces, Nonlinear anal.: hybrid systems 1, 398-413 (2007) · Zbl 1117.49011 · doi:10.1016/j.nahs.2006.08.003
[9] Mann, W. R.: Mean value methods in iteration, Proc. amer. Math. soc. 4, 506-510 (1953) · Zbl 0050.11603 · doi:10.2307/2032162
[10] Moudafi, A.; Thera, M.: Proximal and dynamical approaches to equilibrium problems, Lecture note in economics and mathematical systems 477, 187-201 (1999)
[11] Nakajo, K.; Takahashi, W.: Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups, J. math. Anal. appl. 279, 372-379 (2003) · Zbl 1035.47048 · doi:10.1016/S0022-247X(02)00458-4
[12] Opial, Z.: Weak convergence of successive approximations for nonexpansive mappings, Bull. amer. Math. soc. 73, 591-597 (1967) · Zbl 0179.19902 · doi:10.1090/S0002-9904-1967-11761-0
[13] Reich, S.: Weak convergence theorems for nonexpansive mappings, J. math. Anal. appl. 67, 274-276 (1979) · Zbl 0423.47026 · doi:10.1016/0022-247X(79)90024-6
[14] Rockafellar, R. T.: On the maximality of sums of nonlinear monotone operators, Trans. amer. Math. soc. 149, 75-88 (1970) · Zbl 0222.47017 · doi:10.2307/1995660
[15] Rockafellar, R. T.: Monotone operators and proximal point algorithm, SIAM J. Control optim. 14, 877-898 (1976) · Zbl 0358.90053 · doi:10.1137/0314056
[16] Takahashi, S.; Takahashi, W.: Viscosity approximation methods for equilibrium problems and fixed point problems in Hilbert spaces, J. math. Anal. appl. 331, 506-515 (2007) · Zbl 1122.47056 · doi:10.1016/j.jmaa.2006.08.036
[17] Takahashi, W.: Nonlinear functional analysis, (2000) · Zbl 0997.47002
[18] Tada, A.; Takahashi, W.: Weak and strong convergence theorems for a nonexpansive mappings and an equilibrium problem, J. optim. Theory appl. 133, 359-370 (2007) · Zbl 1147.47052 · doi:10.1007/s10957-007-9187-z
[19] Takahashi, W.; Toyoda, M.: Weak convergence theorems for nonexpansive mappings and monotone mappings, J. optim. Theory appl. 118, 417-428 (2003) · Zbl 1055.47052 · doi:10.1023/A:1025407607560
[20] Yao, J. -C.; Chadli, O.: Pseudomonotone complementarity problems and variational inequalities, Handbook of generalized convexity and monotonicity, 501-558 (2005) · Zbl 1106.49020 · doi:10.1007/0-387-23393-8_12
[21] Zeng, L. C.; Schaible, S.; Yao, J. C.: Iterative algorithm for generalized set-valued strongly nonlinear mixed variational-like inequalities, J. optim. Theory appl. 124, 725-738 (2005) · Zbl 1067.49007 · doi:10.1007/s10957-004-1182-z